... plan b the next morning on sept 29th within 12 hours of the condom breaking. Day 7 after taking the pill i notice spotting and cramps. Is this normal? Did the pill do what it suppose to do. What are the chances of pregnancy. I am due to get my next period the end of October.
You didn't need Plan B if you got your period. If you had been towards the end of your period, then it's worth covering yourself with the extra protection, but not when you got it the next day. There was no chance of pregnancy.
What you are experiencing now is normal hormonal side effects, from the huge dose of artificial hormone in the Plan B. It will mess your body up for weeks, possibly longer. Your next period may not be on time, & you may get spotting or bleeding in between.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Nov 2013 • 2 answers
Posted 28 Mar 2014 • 1 answer
Posted 3 Feb 2016 • 2 answers
Posted 16 May 2016 • 1 answer
Posted 29 Jul 2016 • 1 answer